# SDR C2XA09TY091

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 25,977 hours, 19,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR A ROUTINE INSPECTION WHEN THE EMERGENCY LIGHT IN THE CEILING PANEL AT ROW 12 WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB IAW EMB 145 AMM 33-50-08.  OPS CHECK GOOD AND WAS RELEASED.
